# SDR CALA0500050

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 30,426 hours, 16,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65339502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT ENTRY FLOORBEAM CORRODED AT FASTENER HOLES, STA 986.5, LBL 54 TO RBL 54.  REPAIRED IAW ECRA 5310-04461.
